Try to stay strong, and know that you are a better person without those pills! Nobody wanted to get hooked, I didn't, and I go through depression, but I would rather be depressed than taking pills!!!! GOD BLESS YOU and stay strong!
Great job on your 27 days clean! That is great. It is very normal to feel numb or sad after quitting. Our brains stop producing endorphins and dopamine while we are using and it can take awhile to start producing them again on our own. There are a few things that can help to jumpstart the process. A healthy diet with no processed, fatty, or sugary foods and lots of lean protein, fruits, and veggies can help. ALso exercise, listening to music, sex, and funny tv/movies (or anything that gives you a laugh). All of these help your body to produce endorphins. Please keep hanging in there and fighting. Cry if you need to cry, and vent as much as you need to. Keep posting...we are here for you.
Hey there . Hang in there and keep going. It always took me way more than a few days to feel better. It is discouraging to see people with less days in feel way better but we are all different and it takes more time for some of us. The last time I quit it took me around 50 days to really start feeling better and at 27 days I felt like I weighed 400 pounds .I only weigh 160 ;) Just don't be discouraged You are slowly getting better . Get out and walk or do some treadmill for 30 minutes a day .It will really help . Great job on the 27 days pal
Hi there! What you are feeling is normal and should pass. Are you getting any exercise? If you can, get outside in the fresh air, and take some brisk walks. This will help wonders! Hang in there! You are doing great!